# SDR SWAA2022092802976

- Difficulty date: August 16, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C STR 26L CLIP UNDER ZEE CHANNEL CRACKED / [01] REMOVED CLIP AT FWD CARGO COMP STA 500C STR 26L REF B737-7 SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW CLIP;[03] INSTALLED NEW CLIP AT FWD CARGO COMP STA 500C STR 26L REF 737-7 SRM 51-40-02 AND DWG # 143A7505;[04] VERIFIED STEP 3
